# SDR ASOA05803

- Difficulty date: September 15, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N665BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5016T32POL
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4514 - DURING CLIMB-OUT FROM ATL, AT APPROXIMATELY 2000 FEET, A `RIGHT ENGINE OIL PRESSURE` WARNING WAS RECEIVED.  THE WARNING WENT OUT AND RETURNED APPROXIMATELY 5 SECONDS LATER WITH OIL PRESSURE READING 20 PSI.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO ATL WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE CARBON SEALS IAW CRJ AMM 72-60-00.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
